# SDR UIEA2011031000227

- Difficulty date: March 10, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 46,123 hours, 7,986 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON 65B23601-7 RIB OF LT HST L/E FAIRING LOWER SIDE AT 151.543.  (REPAIR IAW NR T2011A55B-621 REV. 00 AND REV. 01.)
